# SDR 96UAL900079

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- System (JASC): 2740 · Stabilizer Control System
- Part: Brake Plate
- Part number: 69394131
- Condition: Chipped
- Location: Horiz Stab
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTS THAT THE HORIZONTAL STABILIZER TRIM IS JAMMED AND CANNOT BE TRIMMED MANUALLY OR ELECTRONICALLY.  JACKSCREW ASSEMBLY WAS JAMMED, ASSEMBLY WAS REMOVED FROM AIRCRAFT AND ROUTED TO THE SHOP.  DURING DISASSEMBLY A BRAKE PLATE WAS FOUND CHIPPED.  CHIP SHOWED SIGNS OF WEAR AND AN IMPACT MARK.
